# SDR HEEA092092

- Difficulty date: January 8, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 7,271 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: MS21924W4
- Condition: Sheared
- Location: Hyd System
- Part time: 2 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL COOLER BLOWER LIGHT ILLUMINATED IN FLIGHT. MAINTENANCE FOUND UNION ON UTILITY HYDRAULIC PUMP SHEARED CAUSING THE LOSS OF HYDRAULIC FLUID.
